# SDR SIMA200728808

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 13,438 hours, 11,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Disconnected
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB FLIGHT ATTENDANT REPORTED THAT THE CABIN WOULD NOT COOL, CREW TRIED TO RESET PACKS AND NR 1 PACK DROPPED OFF LINE.  PRESS IN CABIN WOULD NOT HOLD SO CREW DROPPED TO 10,000 FT AND TRIED TO RESET PACKS AND  BLEED NR 1 PACK STILL DROPPED OFF AND CABIN STILL NOT COOLING RETURNED TO CLT.  RECONNECTED PACK NR 2 BLEED DUCT LINE IAW EMB AMM 36-11-09-400-801-A.  AIRCRAFT RETURN TO SERVICE.
